# SDR UPS08652341

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300271
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT WING LES 675 FWD OF REFUEL PANEL LOWER CHORD FOUND CRACK.  LEFT WING FWD D-NOSE FAIRING SUPPORT WEB REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02, JUST BETWEEN OSS648 AND 694 REFER NRC50623 FOR WORKING DETAIL.
